# SDR R61A2021112800928

- Difficulty date: November 15, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 44,598 hours, 27,890 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Shear Tie
- Part number: 17066033001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SHEAR CLIP CORRODED AT FR. 86 STR 27R -28R.  R&R'D SHEAR CLIP IAW SRM 51-41-01 & 51-41-02      53-30-05
